# SDR CALA2016123001187

- Difficulty date: December 29, 2016
- Submitted: December 31, 2016
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 20,542 hours, 6,905 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RT HORIZONTAL STAB LOWER SKIN AT STA 129.5 APPROX 18" FROM T/E AND .375 I/B OF I/B FASTENER ROW. CRACK LENGTH 1.125" CUTOUT AREA AT RT HORIZONTAL STAB LOWER SKIN STA 129.5 PER B737-800 SRM 55-10-01 FIG 204 REPAIR 11, HFEC INSP AT CUTOUT AREA PER 51-00-00-23, FABRICATED FILLER AND DOUBLER PER SRM 55-10-01, TREATED AND PRIMED FILLER AND DOUBLER AND SKIN PER SRM 51-20-01. INSTALLED FILLER AND DOUBLER REPAIR PER B737-800 SRM 55-10-01 FIG 204 REPAIR 11 SHEET 213. DIP REQUIREMENTS FOR RE-INSPECTION INITIATED ON ELB.
